# SDR ASAA2020100633285

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,735 hours, 14,007 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 3618
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 56,246 hours, 16,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK NR 2 ENGINE INBOARD T/R SLEEVE.  NR 2 ENGINE IDG HAS NO OIL IN SIGHT GLASS.  GROUNDED-YES.  REMOVED & REPLACED NR 2 ENGINE IDG AIR/OIL COOLER LEAK CHECK GOOD, REF B737-800 AMM 24-11-21.  IDG OIL SERVICED TO FULL, REF B737-800 AMM 12-13-21.  ACCOMP ENGINE RUN NO LEAKS NOTED, OK FOR SERVICE.
